Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some curvature properties of locally conformal Kähler manifolds

Author: Izu Vaisman
Journal: Trans. Amer. Math. Soc. 259 (1980), 439-447
MSC: Primary 53C55
MathSciNet review: 567089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Curvature identities and holomorphic sectional curvature of locally conformal Kähler manifolds are investigated. Particularly, sufficient conditions for such manifolds to be globally conformal Kähler are derived.

References [Enhancements On Off] (What's this?)

  • Samuel I. Goldberg, Curvature and homology, Pure and Applied Mathematics, Vol. XI, Academic Press, New York-London, 1962. MR 0139098
  • Alfred Gray, Curvature identities for Hermitian and almost Hermitian manifolds, Tohoku Math. J. (2) 28 (1976), no. 4, 601–612. MR 436054, DOI
  • S. Kobayashi and K. Nomizu, Foundations of differential geometry. II, Interscience, New York, 1969.
  • Paulette Libermann, Sur les structures presque complexes et autres structures infinitésimales régulières, Bull. Soc. Math. France 83 (1955), 195–224 (French). MR 79766
  • Izu Vaisman, On locally conformal almost Kähler manifolds, Israel J. Math. 24 (1976), no. 3-4, 338–351. MR 418003, DOI
  • ---, Locally conformal Kähler manifolds with parallel Lee form, Rend. Mat. (to appear).
  • Izu Vaisman, Remarkable operators and commutation formulas on locally conformal Kähler manifolds, Compositio Math. 40 (1980), no. 3, 287–299. MR 571051

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C55

Retrieve articles in all journals with MSC: 53C55

Additional Information

Article copyright: © Copyright 1980 American Mathematical Society